Department of Mathematics, HKUST  

  YU, Chi-Wai   余智偉

  PhD UBC

Office: Room 3419  

Telephone: 7429  

Email: macwyu@ust.hk  

URL:
https://www.math.hkust.edu.hk/~macwyu   
  Assistant Professor of Science Education

Teaching

  • MAED5421  Probability and Statistics
  • MATH2411  Applied Statistics
  • MATH3423  Statistical Inference

       Selected Publications

Full Publication List [HKUST Scholarly Publications]  

Article   

  1. Multiple Switching and Data Quality in the Multiple Price List
    • Author(s): Yu, Chi Wai; Zhang, Y. Jane; Zuo, Sharon Xuejing
    • Source: Review of Economics and Statistics, v. 103, (1), March 2021, p. 136-150
    • Year: 2021

  2. An Exploratory Study of Hong Kong Mathematics Education of International Schools and Public Schools
    • Author(s): Xu, Xiaoyu; Yu, Chi Wai
    • Source: Converter, v. 2021, (2), July 2021, p. 170-180
    • Year: 2021

  3. Regular, median and Huber cross-validation: A computational comparison
    • Author(s): Yu, Chi Wai; Clarke, Bertrand
    • Source: Statistical Analysis and Data Mining. , v. 8, (1), February 2015, p. 14-33
    • Year: 2015

  4. Statistical Problem Classes and Their Links to Information Theory
    • Author(s): Clarke, Bertrand; Clarke, Jennifer; Yu, Chi Wai
    • Source: Econometric Reviews. , v. 33, (1-4), February 2014, p. 337-371
    • Year: 2014

  5. Modified SCAD penalty for constrained variable selection problems
    • Author(s): Ng, Chi Tim; Yu, Chi Wai
    • Source: Statistical Methodology. , v. 21, 2014, p. 109-134
    • Year: 2014

  6. Prediction in M-complete Problems with Limited Sample Size
    • Author(s): Clarke, Jennifer Lynn; Clarke, Bertrand; Yu, Chi-Wai
    • Source: Bayesian Analysis. , v. 8, (3), 2013, p. 647-690
    • Year: 2013

  7. Median loss decision theory
    • Author(s): Yu, Chi Wai; Clarke, Bertrand
    • Source: Journal of Statistical Planning and Inference. , v. 141, (2), February 2011, p. 611-623
    • Year: 2011

  8. Bartlett correctable two-sample adjusted empirical likelihood
    • Author(s): Liu, Yukun; Yu, Chi Wai
    • Source: Journal of Multivariate Analysis. , v. 101, (7), August 2010, p. 1701-1711
    • Year: 2010

  9. Asymptotics of Bayesian median loss estimation
    • Author(s): Yu, Chi Wai; Clarke, Bertrand
    • Source: Journal of Multivariate Analysis. , v. 101, (9), October 2010, p. 1950-1958
    • Year: 2010

Thesis   

  1. Nonparametric likelihood approaches and their applications
    • Author(s): Yu, Chi Wai
    • Year: 2004